Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling of hollow chest, breathlessness, headache. Taking Sotacor for AF. What do you think?

I am 77, male, with AF which I have been treated for about 15 years. I am on sotacor, isotard and warfarin and this seems to control things pretty well as I am fairly active and like to dance, walk and in better weather cycle. I also enjoy. with my wife, a active sex life.The strange thing is I can dance all night including rock & roll and feel no discomfort. What is worrying me though is bouts of a feeling of a hollow chest with breathlessness sometimes with a headache . What do you think? I do not want to bother my (very good) GP if it is not necessary.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
thank you for quarry,
you should go for pulmonary function test once.
and we have to assess your breathlessness by grading it by some of questionnaire so that we are able to judge how much u have that breathing discomfort.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor